RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 6(444), Pages 3–94 (Mi umn9841)  

Lauricella hypergeometric function $F_D^{(N)}$ , the Riemann–Hilbert problem, and some applications

S. I. Bezrodnykhab

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Federal Research Center "Computer Science and Control " of the Russian Academy of Sciences
b Peoples' Friendship University of Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 16-01-00781
16-07-01195


DOI: https://doi.org/10.4213/rm9841

Full text: PDF file (1861 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9841

Document Type: Article
UDC: 517.5
Received: 18.07.2018

Citation: S. I. Bezrodnykh, “Lauricella hypergeometric function $F_D^{(N)}$ , the Riemann–Hilbert problem, and some applications”, Uspekhi Mat. Nauk, 73:6(444) (2018), 3–94

Citation in format AMSBIB
\Bibitem{Bez18}
\by S.~I.~Bezrodnykh
\paper Lauricella hypergeometric function~$F_D^{(N)}$ , the Riemann--Hilbert problem, and some applications
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 6(444)
\pages 3--94
\mathnet{http://mi.mathnet.ru/umn9841}
\crossref{https://doi.org/10.4213/rm9841}
\elib{http://elibrary.ru/item.asp?id=36448077}


Linking options:
  • http://mi.mathnet.ru/eng/umn9841
  • https://doi.org/10.4213/rm9841
  • http://mi.mathnet.ru/eng/umn/v73/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:130
    References:22
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019